| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: unknown/asked information was not provided.Section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section b-3 date of event: unknown/asked information was not provided.The best date estimation is between (b)(6) 2025 and (b)(6) 2026 (iol implant and explant dates).Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The drn00v model intraocular lens (iol) was implanted in the patient¿s eye.Post-operatively, the patient achieved good visual acuity: 20/15 - oculus uterque (ou - both eyes) and j1+; however, experienced significant halo and glare, particularly at night.The lens was explanted in a secondary surgical procedure and replaced with a light adjustable iol (lal).There was no patient injury during the lens exchange procedure; however, patient prognosis post iol explant is unknown.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes section d-9: device date returned to manufacturer: 10-feb-2026 section h-3: device evaluated by manufacturer: yes device evaluation: the lens was received in a plastic bag stuck to medical gauze.During a visual inspection, the device was inspected under magnification.The lens was cut in half with one haptic detached and coated in viscoelastic residue.The lens was cleaned and inspected, and no further issues were observed.During the product evaluation it was confirmed that the physical characteristics of the lens matched a drn00v model lens.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The other issues observed during the product evaluation could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.The lens diopter results obtained from the miq electronic system show that the production order was released within diopter specifications.A search of complaints revealed that one (01) additional complaint folder was found as part of this production order (po) ¿ voided.Based on complaint history review (chr) results, no further actions are required.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.